# SDR R61A201704010262

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 30,127 hours, 18,697 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR DISPLAYED OPEN DURING CRUISE, FL300.  PERFORMED ADJUSTMENT OF AFT PAX DOOR WARNING SENSOR IAW AMM 52-72-21. OPS CHECKED GOOD. ALL INDICATIONS NORMAL.
